# SDR FDEA201802130365

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Bs 1374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, RT SIDE BULKHEAD,  FWD CROSS DOUBLER FOUND CRACKED AT BS 1374, Z 75 TO Z 87.   A DOUBLER WAS FABRICATED IAW DWG AEA0526, REV NC.   REMOVED AND REPLACED IAW SRM 51-33-01-OG.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
